A 32-year-old female asked:
Can i take nyquil if i also am using umcka, benadryl, (diphenhydramine) and flonase?
1 doctor answer • 2 doctors weighed in
Dr. Christopher Mcgrawanswered
Family Medicine 30 years experience
Yes tho dont need to: Nyquil has an antihistamine so really no added benefit to both it and Benadryl (diphenhydramine) at the same time.
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsReviewed >2 years ago
Last updated May 27, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.